# SDR FDEA201501270306

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 509 hours, 20,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: A5398524620400
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL STRINGER BELOW VERT STAB AT LT MIDDLE FIN TO FUSELAGE FITTING IS CORRODED.  R & R ON FUSELAGE EXTERNAL STRINGER 3L BELOW VERT STAB IAW 51-40-21.  REMOVED CORROSION AT STRINGER 3L, ORIGINAL THICKNESS .155 AFT REWORK MATERIAL LOSS IS .040.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-14.  MAJOR REPAIR.
